# SDR ASOA04024

- Difficulty date: January 8, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4156 - DURING CLIMB-OUT FROM EVV-ATL, THE CREW NOTICED A STRONG OIL ODOR IN THE CABIN AND COCKPIT.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE COALESCER BAGS TO THE AIR CYCLE MACHINE.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
